Linear equations with random variables by Toshiro Tango, Statistics in Medicine 2005; 24:3213–3222

Okamoto, Etsuji . Statistics in Medicine 2006. 25 (21) :3764-3767

Locate this article in:

Bibtex

@article{CIS-467162,
  Author = {Okamoto, Etsuji},
  Title = {Linear equations with random variables by Toshiro Tango, Statistics in Medicine 2005; 24:3213–3222},
  Journal = {Statistics in Medicine},
  Volume = {25},
  Number = {21},
  Year = {2006},
  Pages = {3764--3767},
  Keywords = {}
}

Similar articles